Download this article
 Download this article For screen
For printing
Recent Issues

Volume 17
Issue 3, 363–541
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
 
Author index
To appear
 
Other MSP journals
This article is available for purchase or by subscription. See below.
Eigenvalues of the sum and product of anticommuting matrices

Vadim Ponomarenko and Louis Selstad

Vol. 13 (2020), No. 4, 625–632
Abstract

Improving on a recent result of Zhong, we characterize the eigenvalues of AB and A + B for square matrices A, B satisfying AB + BA = 0.

PDF Access Denied

We have not been able to recognize your IP address 3.238.116.201 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

Keywords
anticommutative, eigenvalues, matrix spectrum
Mathematical Subject Classification 2010
Primary: 15A18
Milestones
Received: 18 February 2020
Revised: 1 June 2020
Accepted: 2 June 2020
Published: 20 November 2020

Communicated by Chi-Kwong Li
Authors
Vadim Ponomarenko
San Diego State University
San Diego, CA
United States
Louis Selstad
San Diego State University
San Diego, CA
United States